On the Torsion Anomalous Conjecture in CM abelian varieties

Abstract : The Torsion Anomalous Conjecture (TAC) states that a subvariety V of an abelian variety A has only finitely many maximal torsion anomalous subvarieties. In this work we prove, with an effective method, some cases of the TAC when the ambient variety A has CM, generalising our previous results in products of CM elliptic curves. When V is a curve, we give new results and we deduce some implications on the effective Mordell-Lang Conjecture.
Type de document :
Article dans une revue
Pacific Journal of Mathematics, Mathematical Sciences Publishers, 2014, 271 (2), pp.321-345
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01625058
Contributeur : Ariane Rolland <>
Soumis le : vendredi 27 octobre 2017 - 10:06:26
Dernière modification le : jeudi 11 janvier 2018 - 06:12:14

Identifiants

  • HAL Id : hal-01625058, version 1

Collections

Citation

Sara Checcoli, Evelina Viada. On the Torsion Anomalous Conjecture in CM abelian varieties. Pacific Journal of Mathematics, Mathematical Sciences Publishers, 2014, 271 (2), pp.321-345. 〈hal-01625058〉

Partager

Métriques

Consultations de la notice

113